MathSciNet Relay Station
MathSciNet bibliographic data
MR2356099 (2008k:47019) 47A16 (47B37)
Chan, Kit C.; Sanders, Rebecca Common supercyclic vectors for a path of operators. J. Math. Anal. Appl. 337 (2008), no. 1, 646–658.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement